MathSciNet Relay Station
MathSciNet bibliographic data
MR1208678 (93m:57031) 57R45 (58C27)
Saeki, Osamu Topology of special generic maps of manifolds into Euclidean spaces. Topology Appl. 49 (1993), no. 3, 265–293.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement